RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grishanina, G E

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:69
Abstract pages:436
Full texts:69
References:110
E-mail:

http://www.mathnet.ru/eng/person72380
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. È. M. Muhamadiev, G. E. Grishanina, A. A. Grishanin, “On the application of the regularization method to the construction of a classical solution of Poisson's equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  196–211  mathnet  mathscinet  elib
2014
2. G. E. Grishanina, N. G. Inozemtseva, M. B. Sadovnikova, “On the Deformation Method of Study of Global Asymptotic Stability”, Mat. Zametki, 95:3 (2014),  350–358  mathnet  mathscinet  elib; Math. Notes, 95:3 (2014), 316–323  isi  elib  scopus
2013
3. G. E. Grishanina, N. G. Inozemtseva, B. I. Sadovnikov, “On Global Asymptotic Stability and Stability of Saddle Solutions at Infinity”, Mat. Zametki, 93:4 (2013),  624–629  mathnet  mathscinet  zmath  elib; Math. Notes, 93:4 (2013), 624–628  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019